Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 46, NWS New York, NY
NWS New York, NY issued this small craft advisory at Apr 9, 2012, 4:26 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2012, 4:26 PM EDT (20:26 UTC)
- Expired
- Apr 9, 2012, 10:35 PM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
615 WHUS71 KOKX 092026 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 426 PM EDT MON APR 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT INTO TONIGHT... ANZ330-335-338-340-345-353-355-100300- /O.CAN.KOKX.GL.W.0014.000000T0000Z-120409T2200Z/ /O.NEW.KOKX.SC.Y.0046.120409T2026Z-120410T0300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 426 PM EDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...COASTAL WATERS AROUND LONG ISLAND. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET ON THE OCEAN WATERS...AND 3 TO 5 FEET ON THE SOUND. * TIMING...THE STRONGEST WINDS WILL OCCUR BEFORE SUNDOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-100430- /O.CAN.KOKX.GL.W.0014.000000T0000Z-120409T2200Z/ /O.NEW.KOKX.SC.Y.0046.120409T2026Z-120410T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 426 PM EDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...COASTAL OCEAN WATERS EAST OF MORICHES INLET OUT TO 20 NM. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * TIMING...THE STRONGEST WINDS WILL OCCUR INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
585 WHUS71 KOKX 100235 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1035 PM EDT MON APR 9 2012 ...ROUGH SEAS ON OCEAN EAST OF MORICHES INLET... ANZ350-101000- /O.CAN.KOKX.SC.Y.0046.000000T0000Z-120410T1000Z/ /O.NEW.KOKX.SW.Y.0008.120410T0235Z-120410T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1035 PM EDT MON APR 9 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. * LOCATION...COASTAL OCEAN WATERS EAST OF MORICHES INLET OUT TO 20 NM. * SEAS...3 TO 6 FEET. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ330-335-338-340-345-353-355-100345- /O.CAN.KOKX.SC.Y.0046.000000T0000Z-120410T0300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1035 PM EDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS ARE EXPECTED TO REMAIN BELOW 25 KT AND SEAS ON OCEAN ARE EXPECTED TO REMAIN BELOW 5 FT FROM SANDY HOOK TO MORICHES INLET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 4:20 PM EDT, 6 minutes earlier.
Area forecast discussion, Apr 9, 4:20 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
420 PM EDT MON APR 9 2012
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY NEAR NORTHERN
NEW ENGLAND THROUGH TUESDAY NIGHT. AS LOW PRESSURE TRACKS TO THE EAST
OF ON WEDNESDAY...HIGH PRESSURE WILL BUILD IN FROM CENTRAL
CANADA. THIS HIGH WILL DOMINATE INTO THE WEEKEND. A WARM FRONT
WILL MOVE THROUGH THE AREA ON SUNDAY WITH A COLD FRONT APPROACHING
ON MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RED FLAG WARNING WILL CONTINUE INTO THIS EVENING BEFORE WIND GUSTS
SUBSIDE AND THE RELATIVE HUMIDITY RISES ABOVE 30 PERCENT.
MODELS IN AGREEMENT THAT A SHORTWAVE PASSES TO OUR SOUTH
TONIGHT...PRODUCING SHOWERS THAT LIKELY MISS MOST...IF NOT ALL OF
THE CWA. THE MOISTURE JUST DOES NOT LOOK DEEP ENOUGH TO INCLUDE POPS
IN THE FORECAST AT THIS TIME. MAV/NAM MOS BLEND LOOKED GOOD FOR LOW
TEMPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
COLD POOL ALOFT AND ASSOCIATED INSTABILITY WILL BRING US AN ISOLATED
SHOWER MAINLY IN THE AFTERNOON HOURS...ALSO NOT OUT OF THE QUESTION
FOR A RUMBLE OF THUNDER WITH THE AMOUNT OF INSTABILITY ALOFT.
CONSIDERING THE CLOUD COVER AND COOLER 850 MB TEMPERATURE FORECAST
DURING THE AFTERNOON...HIGHS SHOULD BE A LITTLE COOLER VERSUS THOSE
OF TODAY. A MAV/NAM MOS BLEND ADJUSTED DOWNWARDS SLIGHTLY LOOKED
GOOD FOR HIGHS.
LAST CHANCE OF SHOWERS WOULD BE EARLY EVENING TUESDAY...THEN DRY FOR
THE REST OF TUESDAY NIGHT WITH INCREASING STABILITY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A DRY WEATHER PATTERN WILL GENERALLY PERSIST THROUGH EARLY NEXT
WEEK.
UPPER TROUGH AXIS AND ASSOCIATED VORT MAX WILL MOVE ACROSS THE AREA
ON WED. EXPECT SOME SHOWERS AS A RESULT...ESPECIALLY WITH DAYTIME
HEATING AND COLD POOL ALOFT...BUT NOTHING MORE THAN CHC POPS AT THIS
TIME. NOT CONVINCED OF THUNDER BASED ON SOUNDINGS...CAPE IS NEXT TO
NOTHING...SO HAVE LEFT IT OUT OF THE FORECAST. EASTERN PORTIONS OF
THE AREA MAY SEE A FEW SHOWERS ON THU AS WELL AS A SPOKE OF
VORTICITY ROUNDS THE BACKSIDE OF THE TROUGH.
HEIGHTS THEN GRADUALLY RISE INTO THE WEEKEND WITH RIDGING BUILDING
TOWARDS THE AREA AT THE SFC AND ALOFT. TEMPS WILL GRADUALLY INCREASE
THROUGH THE WEEK AS A RESULT.
THE CENTER OF THE SFC HIGH WILL BUILD TO OUR SOUTH ON FRI NIGHT AND
SAT WITH WINDS BACKING TO THE SW. A WARM FRONT WILL MOVE ACROSS THE
AREA ON SUNDAY BRINGING ANOTHER CHC FOR LIGHT AMOUNTS OF RAINFALL.
THE REGION WILL REMAIN WARM SECTORED INTO MONDAY AS A COLD FRONT
SLOWLY APPROACHES FROM THE WEST.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
LOW PRESSURE OVER NORTHERN MAINE WILL REMAIN FAIRLY STATIONARY
OVER NORTHERN MAIN/SOUTHERN QUEBEC THROUGH TONIGHT.
HIGH CONFIDENCE ON VFR THROUGH THE PERIOD.
WINDS EXPECTED TO CONTINUE MAINLY LEFT OF 300 TRUE FOR THE
REMAINDER OF THE AFTERNOON. HIGH CONFIDENCE IN FREQUENT 35 TO 40
KT GUSTS THROUGH THIS AFTERNOON. OCCASIONAL HIGHER GUSTS OF 40-45
KT POSSIBLE.
WINDS AND GUSTS GRADUALLY SUBSIDE THIS EVENING. WINDS AND GUSTS
INCREASE BETWEEN 14Z AND 16Z ON TUES.
SCT-BKN 050-070 INSTABILITY STRATO-CU LIKELY TUES AFTERNOON WITH
ISOLATED SHOWERS. LOW PROBABILITY OF A TSTM.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
.TUES AFTERNOON...VFR. GUSTY W FLOW. ISOLATED RAIN SHOWERS
TUESDAY AFTERNOON. LOW PROBABILITY OF A THUNDERSTORM.
.WED...VFR LIKELY. MVFR POSSIBLE IN RAIN SHOWERS.
.THURS-SAT...VFR.
&&
.MARINE...
DROPPED GALE WARNING FOR THE REST OF THE AFTERNOON...NOTING THAT
BUOY OBS ARE NOT CLOSE TO CRITERIA...AND ONLY OCCASIONAL NEARSHORE
GUSTS TO 35 KT WOULD BE POSSIBLE OVER THE NEXT HOUR OR TWO. HAVE
REPLACED GALE WARNING WITH SMALL CRAFT ADVISORY FOR ALL
WATERS THROUGH 03Z...EXCEPT OVER THE EASTERNMOST OCEAN WATERS AS
SEAS WILL PROBABLY TAKE MOST OF THE NIGHT TO SUBSIDE BELOW 5 FT.
ANOTHER SCA WILL PROBABLY BE NEEDED MAINLY FOR WIND GUSTS ACROSS
SOME OF THE WATERS DURING TUESDAY AFTERNOON.
SUB-ADVSY CONDS EXPECTED ON WED HOWEVER...WINDS WILL GRADUALLY
INCREASE AS THE PRES GRADIENT TIGHTENS AND COULD REACH SCA LEVELS ON
THU ON PORTIONS OF THE WATERS.
SUB-ADVSY CONDS THEN EXPECTED THU NIGHT THROUGH FRI NIGHT. PRES
GRADIENT TIGHTENS AGAIN ON SAT WITH SCA CONDS POSSIBLE AGAIN.
&&
.FIRE WEATHER...
RED FLAG WARNING IN EFFECT THROUGH 8 PM THIS EVENING WITH GUSTS AS
HIGH AS 35 MPH AND RH VALUES AS LOW AS 20 TO 25 PERCENT. THESE HIGH
WINDS/LOW RELATIVE HUMIDITIES...COMBINED WITH VERY DRY FINE
FUELS...CREATE CONDITIONS THAT WILL SPREAD VERY RAPIDLY ANY FIRE
WHICH DOES OCCUR.
ON TUESDAY...WIND GUSTS AND RH CRITERIA SHOULD BE MET ACROSS THE
CITY...ISLAND...AND THE NJ ZONES. IT WILL BE MORE MARGINAL FOR THE
LOWER HUDSON VALLEY AND LESS LIKELY FOR CT. AFTER
COLLABORATION...HAVE GONE WITH A FIRE WEATHER WATCH FOR TUESDAY
AFTERNOON AND EARLY EVENING FOR ALL OF THE NJ AND NY ZONES.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH THE WEEK.
&&
.TIDES/COASTAL FLOODING...
HIGH TIDE THIS EVENING WILL BE A TENTH OF A FOOT OR SO LOWER TONIGHT
THAN LAST NIGHT...WHERE SOME MINOR FLOODING BENCHMARKS WERE MET.
BASED ON CURRENT DEPARTURES AT THIS TIME YESTERDAY...LOWER
ASTRONOMICAL TIDES...AND A PERSISTENT MODERATE WESTERLY FLOW WORKING
AGAINST TIDAL PILING...EXPECTING TIDES TO FALL JUST BELOW MINOR
BENCHMARKS AT HIGH TIDE TONIGHT. WILL THEREFORE NOT ISSUE A
STATEMENT AT THIS TIME.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR CTZ005>012.
NY...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NYZ067>075-
078>081-176>179.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NYZ067>075-078>081-176>179.
NJ...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ002>004-
006-074-103>108.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NJZ002>004-006-074-103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ330-
335-338-340-345-353-355.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ350.
&&
SYNOPSIS...JC
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...24
AVIATION...NV
MARINE...JC/24
FIRE WEATHER...JC
HYDROLOGY...JC
TIDES/COASTAL FLOODING...JCHazardous weather outlook, Apr 9, 4:15 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 415 PM EDT MON APR 9 2012 CTZ005>012-102015- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- 415 PM EDT MON APR 9 2012 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-102015- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 415 PM EDT MON APR 9 2012 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-102015- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 415 PM EDT MON APR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:20 PM EDT | Fire Weather Watch | OKX | 12 hr |
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.